# SDR MWEA010135

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,633 hours, 31,473 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 591014119
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, LOWER FORWARD CORNER DOOR SKIN HAS A CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER.
